Overdose - How to use Narcan (naloxone)?

Discussion in 'Opiates & Opioids' started by Vegas shortee, Sep 14, 2005.

  1. Vegas shortee

    Vegas shortee Newbie

    Reputation Points:
    0
    Messages:
    10
    Joined:
    Jan 4, 2005
    So I have a small ampul of Narcan (/4 mg/ml, 1 ml) how can this
    potentially save my life if i overdose, so I can tell my boyfriend? or
    can't it. thanks
     
  2. NeedleInTheHay

    NeedleInTheHay Newbie

    Reputation Points:
    5
    Messages:
    16
    Joined:
    Aug 16, 2005
    I think that's what I was given once...in an ambulance...and it sure as
    shit brought me back from the dead. It also sent me into a 10
    minute (felt like 3 days) grand mal seizure, so beware of that side
    effect. The medic's said i was technically dead (no pulse,
    heartbeat, breathing, etc.) for a couple minutes but that shit brought
    me right back. I remember being really pissed when i woke up because
    they ruined the amazing high i had going. But i'm rambling...you want
    to know how to use it. Well, if it is fluid in an ampule, i think
    you would need to draw it out into a syringe and inject it
    intrveineously (sp.?), taking all the usual precautions of no bubbles
    and such. I am no doctor though, and without seeing exactly what
    it is you have i cannot claim to know what to do with it. Also,
    is your boyfriend a user too? If not, you made need to give him a quick
    tutorial on injecting. Hopefully someone a bit more knowledgeable
    can tell you exactly what you have and how to use it. All i can
    say is what it does to you, and that part sucks ass...except for the
    whole "not being dead" part...that was kinda nice.